# SDR SWAA2022021715211

- Difficulty date: June 10, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 42,012 hours, 24,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; FWD CORNER SCUFF PLATE IS CRACKED / AFT CARGO BAY; FWD CORNER SCUFF PLATE WAS REPAIRED PER EA 1-A53-2076.
